Biblioteca de la Universidad Complutense de Madrid

Higher Syzygies of Elliptic Ruled Surfaces

Impacto

Gallego Rodrigo, Francisco Javier y Purnaprajna, B. P. (1996) Higher Syzygies of Elliptic Ruled Surfaces. Journal of Algebra, 186 (2). pp. 626-659. ISSN 0021-8693

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.

341kB

URL Oficial: http://www.sciencedirect.com/science/article/pii/S0021869396903890






Tipo de documento:Artículo
Materias:Ciencias > Matemáticas > Geometria algebraica
Código ID:15421
Referencias:

E. Bombieri, Canonical models of surfaces of general type, Inst. Hautes Etudes Sci. 42 1973..

D. Butler, Normal generation of vector bundles over a curve, J. Differential Geometry 39 1994., 1]34.

M. Green, Koszul cohomology and the geometry of projective varieties, J. Differential Geometry 19 1984., 125]171.

M. Green and R. Lazarsfeld, Some results on the syzygies of finite sets and algebraic curves, Compositio Math. 67 1989., 301]314.

F. J. Gallego and B. P. Purnaprajna, Normal presentation on elliptic ruled surfaces, J.Algebra, to appear.

F. J. Gallego and B. P. Purnaprajna, Vanishing theorems and syzygies for K3 surfaces and Fano varieties, preprint, 1995.

F. J. Gallego and B. P. Purnaprajna, Syzygies of surfaces and Calabi]Yau threefolds,preprint 1996.

R. Hartshorne, ‘‘Algebraic Geometry,’’ Springer-Verlag,Berlin, 1977.

Y. Homma, Projective normality and the defining equations of ample invertible sheaves on elliptic ruled surfaces with eG0, Natural Sci. Rep. Ochanomizu Uni¨. 31 1980., 61]73.

Y. Homma, Projective normality and the defining equations of an elliptic ruled surface with negative invariant, Natural Sci. Rep. Ochanomizu Uni¨. 33 1982., 17]26.

R. Lazarsfeld, ‘‘A Sampling of Vector Bundles Techniques in the Study of Linear Series,’’ Lectures on Riemann Surfaces, pp. 500]559, World Scientific, Singapore, 1989.

Y. Miyaoka, The Chern class and Kodaira dimension of a minimal variety, in ‘‘Proc.,Algebraic Geometry Conference,Sendai, 1985,’’ Advanced Studies in Pure Math.,Vol. 10, pp. 449]476, North-Holland, Amsterdam, 1985.

I. Reider, Vector bundles of rank 2 and linear system on an algebraic surface, Ann.of Math. 2. 127 1988., 309]316.

Depositado:30 May 2012 08:12
Última Modificación:06 Feb 2014 10:24

Sólo personal del repositorio: página de control del artículo